# SDR 95ZZZX3264

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4446C
- Make and model: Cessna A185F
- Aircraft serial: 18504338
- Engine: Cont IO520D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6462121A5
- Condition: Defective
- Location: Engine
- Part time: 536 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED INTERMITTENT ROUGHNESS.  FUEL PRESSURE CHECK SHOWED FLUCTUATING FUEL PRESSURE.  REPLACED PUMP, ENGINE RAN SMOOTH WITH NO FLUCTUATION OF FUEL PRESSURE.
